MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE G9; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE G9; BEDSIDE MONITOR
Model Number CU-192R
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The charge nurse reported that the g9 monitor did not alarm for spo2.The spo2 dropped to 44 when the alarm limit was set at 89, which should have triggered an alarm.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 08/19/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 08/20/2025 emailed the customer via microsoft outlook for the information in the ni list above: the customer replied but was confused about the information that was requested.Ultimately, the information could not be obtained or was not available to the contact.
 
Event or Problem Description
The charge nurse reported that the g9 monitor did not alarm for spo2.The spo2 dropped to 44 when the alarm limit was set at 89, which should have triggered an alarm.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the charge nurse reported that the g9 monitor did not alarm for spo2.The spo2 dropped to 44 when the alarm limit was set at 89, which should have triggered an alarm.No patient harm was reported.Investigation summary: nk's cas checked the available review data and could not confirm the issue.The review data from the occurrence date was no longer available and the customer stated that the ticket could be closed.The complaint device was not returned to nk for evaluation.As such, a root cause could not be determined.Nk will continue to monitor and trend.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 08/19/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 08/20/2025 emailed the customer via microsoft outlook for the information in the ni list above: the customer replied but was confused about the information that was requested.Ultimately, the information could not be obtained or was not available to the customer.Additional information: b4 date of this report.E3 occupation.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H3 device evaluated by manufacturer?.H6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE G9
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23028414
Report Number8030229-2025-05478
Device Sequence Number18498768
Product Code MHX
UDI-Device Identifier04931921112168
UDI-Public(01)04931921112168
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K213316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-192R
Device Catalogue NumberCU-192RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown